# SDR IPXA2024010359777

- Difficulty date: December 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,386 hours, 20,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Binding
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** MAIN ENTRY DOOR DIFFICULT TO OPEN AND CLOSE REPLACED ROD END ASSY. ON LOWER HINGE GUIDE ARM REF AMM 52-11-01-401. OPS NORMAL AT THIS TIME. REF BARCODE T3F18E003MVRM FOR PARTS INFORMATION.
